# SDR USAA2011050391747

- Difficulty date: April 30, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 47,213 hours, 6,715 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: F57253139201
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MOD VISIT - CRACKS AT RIGHT WING VERTICAL ANGLE CHORD AT FR42 RIB 1 AT FASTNER HOLES NR 7 & NR 8.  REPAIRED RIGHT WING VERTICAL ANGLE CHORD AT FR42 RIB 1 IAW EA 134473.
